For M.A. Leontovich's 80th birthday

Dissipative equations for many-particle distribution functions

Lomonosov Moscow State University, Department of Physics, Leninskie Gory 1 build. 2, Moscow, 119991, Russian Federation
PACS: 05.20.Dd, 05.70.Ln, 01.60.+q (all)
DOI: 10.1070/PU1983v026n04ABEH004397
Citation: Klimontovich Yu L "Dissipative equations for many-particle distribution functions" Sov. Phys. Usp. 26 366–372 (1983)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Dissipative equations for many-particle distribution functions
AU Klimontovich Yu L
FAU Klimontovich YL
DP 10 Apr, 1983
TA Phys. Usp.
VI 26
IP 4
PG 366-372
RX 10.1070/PU1983v026n04ABEH004397
SO Phys. Usp. 1983 Apr 10;26(4):366-372

Оригинал: Климонтович Ю Л «Диссипативные уравнения для многочастичных функций распределения» УФН 139 689–700 (1983); DOI: 10.3367/UFNr.0139.198304g.0689

M. Leontovich is author of Physics-Uspekhi

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: Editorial office contacts About the journal Terms and conditions